# SDR QXEA200500470

- Difficulty date: March 2, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 7,771 hours, 5,750 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT HAND WING UPPER SURFACE TRAILING EDGE HAS LOOSE FASTENERS AT STATION 170 AND 232.  REPAIRED IAW CRJ7, SRM 51-25-01-001-001-A01 AND SRM 51-42-06-001-001-A01.
